Fall 2008ISSN 0890-913XVolume 24, Number 1
Categories: Fall 2008 | Politics
Toward a Libertarian Reconstruction of Neoclassical Welfare Theory
Rogers Hummel, Jeffrey, San Jose State University
Cargando ejemplar…
Metadata
- Title
- Toward a Libertarian Reconstruction of Neoclassical Welfare Theory
- Authors
- Rogers Hummel, Jeffrey, San Jose State University
- Year
- 2008
- Volume
- 24
- Number
- 1
- Pages
- 119 - 130
- Publisher
- The Association of Private Enterprise Education
- ISSN
- 0890-913X
- Document type
- Articles
- Keywords
- Political science; Welfare economics; Efficiency; Government; Public goods
Citation:
Rogers Hummel, Jeffrey / 2008. “Toward a Libertarian Reconstruction of Neoclassical Welfare Theory.” The Journal of Private Enterprise, 24(1): 119 - 130